# SDR 01FDEA00239

- Difficulty date: March 29, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46624
- Aircraft time: 67,124 hours, 26,862 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Faulty
- Location: Wings
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LAND PHASE, SEL FLAPS 15 DEG, RT FLAPS TRACKED TO 15 DEG, LEFT FLAP TAPE IND ONLY 5 DEG.  CREW RAN NO FLAPS/ASYM FLAPS WITH SLATS EMERGENCY CKLIST.  FLAP OVRD GUARD HANDLE NEEDS NEW SAFETY WIRE.  DURING SPLIT FLAP IND, NO ADVERSE FLT CHARACTERISTICS.
